# SDR SWAA2024041876488

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 22,026 hours, 11,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE PACK AFT GIRT BAR STOW CLIP FWD RIVIT IS SHEARED. THE CLIP IS LOOSE. FWD SERVICE DOOR SLIDE PACK AFT GIRT BAR STOW CLIP FWD RIVIT IS SHEARED. THE CLIP IS LOOSE.<[01] 01 - REMOVED AND REPLACED PER [AMM 25-66-01-801-NG (DOOR-MOUNTED ESCAPE SYSTEM - REPAIR - PERMANENT)];[02] SECONDARY REFERENCE SRM 51-40-12 FOR HARDWARE INSTALLATION.
